# SDR DALA2023112009523

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CUSP WEB BTW STA Y 256 BTW -X=-44 TO -X=56 AT CABIN PAX. SUMMARY OF NRC 00598: CUSP WEB BTW STA Y 256 BTW -X=-44 TO -X =56 WAS REPAIRED PER B717 SRM 53-00-55-2R PROCEDURE 4 FIG 211. (LP #0070354)
